# SDR 20010511SG002

- Difficulty date: April 20, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 2672003014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND PILOTS RIGHT RUDDER PEDAL CRACKED DURING COCKPIT INSPECTION.  FATIGUE OR EXCESSIVE FORCE.  REPLACED RUDDER PEDAL.  (M)
